Alert archive / Utah / High Wind Warnings in 2024
High Wind Warning 6, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this high wind warning at Jun 17, 2024, 10:08 PM MDT for Washington County, Utah. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 17, 2024, 10:08 PM MDT (04:08 UTC)
- Expired
- Jun 18, 2024, 5:51 AM MDT
- In force
- 8 hr
- Issued by
- NWS Salt Lake City, UT
County Washington County, UT
The radar
The Cedar City radar (KICX), 66 km from the middle of the area, began a volume at 04:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Las Vegas, NV (KVEF), launched 00:00Z, 4.1 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4716 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 27 m²/s²
- 0-3 km storm-relative helicity
- 11 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
772 WWUS75 KSLC 180408 NPWSLC URGENT - WEATHER MESSAGE National Weather Service Salt Lake City UT 1008 PM MDT Mon Jun 17 2024 UTZ123-181215- /O.UPG.KSLC.WI.Y.0016.000000T0000Z-240618T1400Z/ /O.NEW.KSLC.HW.W.0006.240618T0408Z-240618T1400Z/ Lower Washington County- Including the cities of Hurricane, Ivins, and St George 1008 PM MDT Mon Jun 17 2024 ...HIGH WIND WARNING IN EFFECT UNTIL 8 AM MDT TUESDAY... * WHAT...Northeast winds 30 to 40 mph with gusts up to 65 mph. * WHERE...Lower Washington County. * WHEN...Until 8 AM MDT Tuesday. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel could be difficult, especially for high profile vehicles and vehicles with trailers. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles and vehicles with trailers. Use extra caution. People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ UTZ107-181215- /O.CON.KSLC.FZ.W.0003.000000T0000Z-240618T1500Z/ Cache Valley/Utah Portion- Including the cities of Smithfield and Logan 1008 PM MDT Mon Jun 17 2024 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MDT TUESDAY... * WHAT...Sub-freezing temperatures as low as 30 expected, especially in outlying areas. * WHERE...Cache Valley/Utah Portion. * WHEN...Until 9 AM MDT Tuesday. * IMPACTS...Frost and freeze conditions could kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ UTZ108-181215- /O.CON.KSLC.FZ.W.0003.000000T0000Z-240618T1500Z/ Wasatch Back- Including the cities of Huntsville, Park City, and Heber City 1008 PM MDT Mon Jun 17 2024 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MDT TUESDAY... * WHAT...Sub-freezing temperatures as low as 28 expected, especially in outlying areas. * WHERE...Wasatch Back. * WHEN...Until 9 AM MDT Tuesday. * IMPACTS...Frost and freeze conditions could kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ UTZ114-181000- /O.CON.KSLC.WI.Y.0016.000000T0000Z-240618T1000Z/ Western Uinta Basin- Including the cities of Roosevelt and Duchesne 1008 PM MDT Mon Jun 17 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM MDT TUESDAY... * WHAT...West to northwest winds 25 to 35 mph with gusts up to 55 mph. * WHERE...Western Uinta Basin. * WHEN...Until 4 AM MDT Tuesday. * IMPACTS...Gusty winds will blow around unsecured objects and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles and vehicles with trailers. Use extra caution. && $$ UTZ120-180900- /O.CON.KSLC.WI.Y.0016.000000T0000Z-240618T0900Z/ Castle Country- Including the cities of Price, Castle Dale, and Emery 1008 PM MDT Mon Jun 17 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM MDT TUESDAY... * WHAT...Northwest winds 20 to 30 mph with gusts up to 55 mph expected. * WHERE...Castle Country. * WHEN...Until 3 AM MDT Tuesday. * IMPACTS...Gusty winds will blow around unsecured objects and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles and vehicles with trailers. Use extra caution. && $$ UTZ122-180600- /O.CON.KSLC.WI.Y.0016.000000T0000Z-240618T0600Z/ Southwest Utah- Including the cities of Beaver, Cedar City, and Milford 1008 PM MDT Mon Jun 17 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... * WHAT...North to northwest winds 20 to 30 mph with gusts up to 55 mph. * WHERE...Southwest Utah. * WHEN...Until midnight MDT tonight. * IMPACTS...Gusty winds will blow around unsecured objects and power outages may result. Report downed powerlines to the appropriate authorities. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles and vehicles with trailers. Use extra caution. && $$ For more information from the National Weather Service visit https://weather.gov/saltlakecity. For information on potential travel impacts visit... http://udottraffic.utah.gov CRK
3 follow-up statements
081 WWUS75 KSLC 180554 NPWSLC URGENT - WEATHER MESSAGE National Weather Service Salt Lake City UT 1154 PM MDT Mon Jun 17 2024 UTZ122-180700- /O.EXP.KSLC.WI.Y.0016.000000T0000Z-240618T0600Z/ Southwest Utah- Including the cities of Cedar City, Milford, and Beaver 1154 PM MDT Mon Jun 17 2024 ...WIND ADVISORY WILL EXPIRE AT MIDNIGHT MDT TONIGHT... $$ UTZ107-181400- /O.CON.KSLC.FZ.W.0003.000000T0000Z-240618T1500Z/ Cache Valley/Utah Portion- Including the cities of Logan and Smithfield 1154 PM MDT Mon Jun 17 2024 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MDT TUESDAY... * WHAT...Sub-freezing temperatures as low as 30 expected, especially in outlying areas. * WHERE...Cache Valley/Utah Portion. * WHEN...Until 9 AM MDT Tuesday. * IMPACTS...Frost and freeze conditions could kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ UTZ108-181400- /O.CON.KSLC.FZ.W.0003.000000T0000Z-240618T1500Z/ Wasatch Back- Including the cities of Huntsville, Heber City, and Park City 1154 PM MDT Mon Jun 17 2024 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MDT TUESDAY... * WHAT...Sub-freezing temperatures as low as 28 expected, especially in outlying areas. * WHERE...Wasatch Back. * WHEN...Until 9 AM MDT Tuesday. * IMPACTS...Frost and freeze conditions could kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ UTZ123-181400- /O.CON.KSLC.HW.W.0006.000000T0000Z-240618T1400Z/ Lower Washington County- Including the cities of St George, Ivins, and Hurricane 1154 PM MDT Mon Jun 17 2024 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 AM MDT TUESDAY... * WHAT...Northeast winds 30 to 40 mph with gusts up to 65 mph. * WHERE...Lower Washington County. * WHEN...Until 8 AM MDT Tuesday. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel could be difficult, especially for high profile vehicles and vehicles with trailers. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles and vehicles with trailers. Use extra caution. People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ UTZ114-181000- /O.CON.KSLC.WI.Y.0016.000000T0000Z-240618T1000Z/ Western Uinta Basin- Including the cities of Roosevelt and Duchesne 1154 PM MDT Mon Jun 17 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM MDT TUESDAY... * WHAT...West to northwest winds 25 to 35 mph with gusts up to 55 mph. * WHERE...Western Uinta Basin. * WHEN...Until 4 AM MDT Tuesday. * IMPACTS...Gusty winds will blow around unsecured objects and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles and vehicles with trailers. Use extra caution. && $$ UTZ120-180900- /O.CON.KSLC.WI.Y.0016.000000T0000Z-240618T0900Z/ Castle Country- Including the cities of Emery, Price, and Castle Dale 1154 PM MDT Mon Jun 17 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM MDT TUESDAY... * WHAT...Northwest winds 20 to 30 mph with gusts up to 55 mph expected. * WHERE...Castle Country. * WHEN...Until 3 AM MDT Tuesday. * IMPACTS...Gusty winds will blow around unsecured objects and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles and vehicles with trailers. Use extra caution. && $$ For more information from the National Weather Service visit https://weather.gov/saltlakecity. For information on potential travel impacts visit... http://udottraffic.utah.gov AD
588 WWUS75 KSLC 180858 NPWSLC URGENT - WEATHER MESSAGE National Weather Service Salt Lake City UT 258 AM MDT Tue Jun 18 2024 UTZ114-181000- /O.CAN.KSLC.WI.Y.0016.000000T0000Z-240618T1000Z/ Western Uinta Basin- Including the cities of Roosevelt and Duchesne 258 AM MDT Tue Jun 18 2024 ...WIND ADVISORY IS CANCELLED... Gusty west winds of 20 to 30 mph with locally stronger gusts will continue through mid-morning, but winds have fallen below Advisory thresholds, thus the Wind Advisory has been cancelled. $$ UTZ120-181000- /O.EXP.KSLC.WI.Y.0016.000000T0000Z-240618T0900Z/ Castle Country- Including the cities of Emery, Price, and Castle Dale 258 AM MDT Tue Jun 18 2024 ...WIND ADVISORY WILL EXPIRE AT 3 AM MDT EARLY THIS MORNING... Gusty west winds will continue through mid-morning, strongest near canyons. However, winds have sufficiently weakened below Wind Advisory thresholds, thus the Wind Advisory will be allowed to expire. $$ UTZ107-181500- /O.CON.KSLC.FZ.W.0003.000000T0000Z-240618T1500Z/ Cache Valley/Utah Portion- Including the cities of Logan and Smithfield 258 AM MDT Tue Jun 18 2024 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING... * WHAT...Sub-freezing temperatures as low as 30 expected, especially in outlying areas. * WHERE...Cache Valley/Utah Portion. * WHEN...Until 9 AM MDT this morning. * IMPACTS...Frost and freeze conditions could kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ UTZ108-181500- /O.CON.KSLC.FZ.W.0003.000000T0000Z-240618T1500Z/ Wasatch Back- Including the cities of Huntsville, Heber City, and Park City 258 AM MDT Tue Jun 18 2024 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING... * WHAT...Sub-freezing temperatures as low as 28 expected, especially in outlying areas. * WHERE...Wasatch Back. * WHEN...Until 9 AM MDT this morning. * IMPACTS...Frost and freeze conditions could kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ UTZ123-181400- /O.CON.KSLC.HW.W.0006.000000T0000Z-240618T1400Z/ Lower Washington County- Including the cities of St George, Ivins, and Hurricane 258 AM MDT Tue Jun 18 2024 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 AM MDT THIS MORNING... * WHAT...Northeast winds 30 to 40 mph with gusts up to 60 mph. * WHERE...Lower Washington County. * WHEN...Until 8 AM MDT this morning. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel could be difficult, especially for high profile vehicles and vehicles with trailers. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles and vehicles with trailers. Use extra caution. People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ For more information from the National Weather Service visit https://weather.gov/saltlakecity. For information on potential travel impacts visit... http://udottraffic.utah.gov AD
097 WWUS75 KSLC 181151 NPWSLC URGENT - WEATHER MESSAGE National Weather Service Salt Lake City UT 551 AM MDT Tue Jun 18 2024 UTZ123-181300- /O.CAN.KSLC.HW.W.0006.000000T0000Z-240618T1400Z/ Lower Washington County- Including the cities of St George, Ivins, and Hurricane 551 AM MDT Tue Jun 18 2024 ...HIGH WIND WARNING IS CANCELLED... While gusty northeast winds of 35 to 45 mph will continue through mid-morning, these winds have fallen below High Wind Warning Criteria, thus the Warning is cancelled. $$ UTZ107-181500- /O.CON.KSLC.FZ.W.0003.000000T0000Z-240618T1500Z/ Cache Valley/Utah Portion- Including the cities of Logan and Smithfield 551 AM MDT Tue Jun 18 2024 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING... * WHAT...Sub-freezing temperatures as low as 30 expected, especially in outlying areas. * WHERE...Cache Valley/Utah Portion. * WHEN...Until 9 AM MDT this morning. * IMPACTS...Frost and freeze conditions could kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ UTZ108-181500- /O.CON.KSLC.FZ.W.0003.000000T0000Z-240618T1500Z/ Wasatch Back- Including the cities of Huntsville, Heber City, and Park City 551 AM MDT Tue Jun 18 2024 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING... * WHAT...Sub-freezing temperatures as low as 28 expected, especially in outlying areas. * WHERE...Wasatch Back. * WHEN...Until 9 AM MDT this morning. * IMPACTS...Frost and freeze conditions could kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ For more information from the National Weather Service visit https://weather.gov/saltlakecity. For information on potential travel impacts visit... http://udottraffic.utah.gov AD
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this high wind warning went out at Jun 17, 3:56 PM MDT, 6 hours 12 minutes earlier.
Area forecast discussion, Jun 17, 3:56 PM MDT, 6 hours 12 minutes before
Area Forecast Discussion
National Weather Service Salt Lake City UT
356 PM MDT Mon Jun 17 2024
.SYNOPSIS...A strong cold front will continue to cross the region
through this evening, bringing a much colder airmass to the area
for Tuesday. Temperatures will quickly moderate midweek, with
another period of very hot temperatures by Sunday.
&&
.SHORT TERM (THROUGH 12Z WEDNESDAY)...An upper trough continues to
track across Idaho and northern Nevada into northern Utah this
afternoon. A powerful by mostly dry June cold front associated
with this trough is currently making its way through the forecast
area. Latest surface analysis shows the surface boundary
extending from west-central Utah into the western Uinta Basin.
Meanwhile, the H7 baroclinic zone lags the surface front a bit,
but has already made it to SLC. Strong gusty winds are noted on
both sides of the boundary, with a few postfrontal wind gusts in
excess of 58 mph so far across the northwest deserts. Expect
strong postfrontal winds to continue as the front continues to
make its way into southern Utah this evening, and could be
especially strong in favored downslope areas. Wind highlights are
in effect for some of these areas. However, have left out other
favored areas such as northern Utah County and the Uinta Basin, as
these are currently not quite expected to see the duration needed
for an advisory. Something worth keeping an eye on nonetheless.
Much colder temperatures will spread into the area behind the cold
front. Overnight mins tonight will be around 15 degrees below normal
across northern Utah, and around 5-10 degrees below normal across
much of southern Utah. Some valley areas, especially mountain
valleys, will see mins near to below freezing. The Freeze Watch
for the Wasatch Back has been upgraded to a Freeze Warning. For
tomorrow, afternoon maxes will remain on the cool side at around
14-20 degrees below normal across the north and 5-12 degrees below
normal across the south as a mean trough settles over the area.
Otherwise, winds will be weaker tomorrow with relatively benign
weather other than the cold.
.LONG TERM (After 12z/6AM Wednesday), Issued 426 AM MDT...
Following the much anticipated early week trough, model guidance
maintains good agreement on mean troughing remaining in place to
the west of the forecast area through much of the upcoming week.
An upstream trough will promote increasingly warm southwesterly
flow which will strongly favor temperatures warming from right
around climatological normals on Wednesday to well above normal by
Sunday. In fact, by Sunday the Salt Lake City area could see
another shot at 100 degrees as model statistics support a 50
percent chance of exceeding 99 degrees and a nearly 40 percent
chance of exceeding 100 degrees! For the St. George area,
temperatures could easily rise back into the mid-100s. For both of
these areas during the overnight period lows may only drop into
the mid-to-upper 70s, providing very little recovery for those
without proper cooling. There is generally medium to high
confidence in this warm up through the second half of the week. As
such, will need to evaluate heat risk for these areas over the
coming days as headlines may need to be considered.
Another aspect of the forecast that will be a welcomed change is the
increasing confidence in the introduction of moisture over the
eastern half of Utah late in the work week. Leading up to about
Friday, dry and breezy southwesterly flow will keep much of Utah
with elevated, to near-critical, fire weather conditions. However,
models showing increasing potential for moisture to ooze in from the
Gulf of Mexico and spread across the eastern half of Utah. Most of
the moisture increases are noted in the lower-to-mid levels which
will help to destabilize the atmosphere and bring potential for
stronger thunderstorms over the eastern half of Utah. GEFS and EPS
both show precipitable water levels upwards of 190 to 250 percent of
normal by Friday, respectively. This potential moisture flux could
very well give us one of our first hydrologically concerning events
for slot canyons, slickrock areas, and burn scars. After Friday,
moisture wanes and we return to mostly dry conditions across the
area... though isolated showers and thunderstorms are likely to
linger across the eastern half of Utah through at least Saturday.
&&
.AVIATION...KSLC...Gusty post-frontal NW winds gradually subside
from late evening into the overnight hours, with any lingering
precipitation and denser cloud cover also gradually clearing. By
around 10Z or so, lighter N winds become more VRB, with VRB to light
S drainage flow then expected through mid to late morning Tuesday.
NW flow then becomes reestablished by late morning and is maintained
thereafter, with skies remaining mostly clear to clear.
.REST OF UTAH AND SOUTHWEST WYOMING...Cold front to continue
southward through the area. Northern terminals likely start in a
gusty post-frontal environment, with some low chances (less than
20%) of lingering precipitation. Conditions gradually improve moving
into the overnight hours, with winds trending downward and remaining
precip and VFR cloud cover mostly clearing. At southern terminals,
front will begin pushing through late Mon evening. Precipitation is
not expected, but an abrupt shift to gusty N winds is anticipated,
with gusts then lingering on into the overnight for several hours.
Gusts will begin to subside moving closer to sunrise, with some
exception potentially at SGU where threat for a bit prolonged
downslope/gap winds are noted (though low confidence in exact
magnitude and duration at the terminal). Moving into the day
Tuesday, more benign weather conditions expected to set in.
&&
.FIRE WEATHER...A very strong but dry cold front will continue to
push south through Utah through this evening. Strong Gusty winds
are expected both ahead of and behind the front. The winds will
combine with low humidities to continue to create critical fire
weather conditions through this evening across southern Utah
where fuels have cured. Isolated weak, high-based showers remain
possible through this evening across northern Utah behind the
front, producing very little to no rainfall but may briefly
enhance the already strong winds. Much cooler temperatures will
spread into the area behind the front for tonight and tomorrow.
Humidity recoveries should also improve across all but the lower
valleys of far southern Utah.
Temperatures will trend warmer again Wednesday into late week,
with afternoon relative humidities remaining on the low side.
Increasing winds on Thursday could potentially bring another round
of critical fire weather conditions to areas where fuels have
cured. Models are coming into good agreement on moisture spreading
into the eastern portions of the area Thursday into Friday, with a
chance of some areas seeing wet thunderstorms by Friday.
&&
.SLC WATCHES/WARNINGS/ADVISORIES...
UT...High Wind Warning until 9 PM MDT this evening for UTZ101.
Freeze Warning from 9 PM this evening to 9 AM MDT Tuesday for
UTZ108.
Wind Advisory until 3 AM MDT Tuesday for UTZ120.
Red Flag Warning until 9 PM MDT this evening for UTZ495-496.
Red Flag Warning until 3 AM MDT Tuesday for UTZ498.
Wind Advisory from 9 PM this evening to 8 AM MDT Tuesday for
UTZ123.
Red Flag Warning until midnight MDT tonight for UTZ497.
WY...None.
&&
Cheng/Webber/Warthen
For more information from NOAA's National Weather Service visit...
http://weather.gov/saltlakecityIn the hours before
Local storm report, Jun 17, 4:56 PM MDT, 5 hours 12 minutes before
Preliminary Local Storm Report
National Weather Service Salt Lake City UT
456 PM MDT Mon Jun 17 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0212 PM Non-Tstm Wnd Gst 2 SSE Wendover 40.72N 114.02W
06/17/2024 M59 MPH Tooele UT AWOS
AWOS station KENV Wendover Airport.
&&Local storm report, Jun 17, 5:03 PM MDT, 5 hours 5 minutes before
Preliminary Local Storm Report
National Weather Service Salt Lake City UT
503 PM MDT Mon Jun 17 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM Non-Tstm Wnd Gst 2 ENE Wendover 40.75N 113.99W
06/17/2024 M76 MPH Tooele UT Mesonet
Mesonet station WPOE Wendover Port of Entry.
0445 PM Non-Tstm Wnd Gst 1 N Wendover 40.75N 114.02W
06/17/2024 M67 MPH Tooele UT Mesonet
Mesonet station WPK Wendover Peak.
0440 PM Non-Tstm Wnd Gst 8 WNW Manti 39.32N 111.77W
06/17/2024 M65 MPH Sanpete UT Mesonet
Mesonet station PC295 Gunnison Ridge.
0430 PM Non-Tstm Wnd Gst 11 ENE Wendover 40.78N 113.83W
06/17/2024 M64 MPH Tooele UT Mesonet
Mesonet station BFLAT Bonneville Salt Flats.
0440 PM Non-Tstm Wnd Gst 3 SE Bluffdale 40.45N 111.91W
06/17/2024 M64 MPH Utah UT Mesonet
Mesonet station UTALP Point of the Mountain.
0427 PM Non-Tstm Wnd Gst 5 SE Clover 40.27N 112.40W
06/17/2024 M63 MPH Tooele UT Mesonet
Mesonet station UP106 5.4 SE Clover.
0430 PM Non-Tstm Wnd Gst 25 WSW Hinckley 39.15N 113.07W
06/17/2024 M63 MPH Millard UT Mesonet
Mesonet station UTPR2 Portable Rwis 2.
0440 PM Non-Tstm Wnd Gst 3 ESE Bluffdale 40.46N 111.90W
06/17/2024 M63 MPH Utah UT Mesonet
Mesonet station FPS Flight Park South.
0333 PM Non-Tstm Wnd Gst 16 W Knolls 40.73N 113.58W
06/17/2024 M60 MPH Tooele UT Mesonet
Mesonet station UR298 15.9 W Knolls.
0440 PM Non-Tstm Wnd Gst 4 SE Aurora 38.88N 111.88W
06/17/2024 M59 MPH Sevier UT Mesonet
Mesonet station PC290 Carter Peak.
0345 PM Non-Tstm Wnd Gst 25 SSW Dugway 39.92N 112.94W
06/17/2024 M58 MPH Tooele UT Mesonet
Mesonet station DPG21 Simpson Spring.
0444 PM Non-Tstm Wnd Gst 2 WNW Lucin 41.37N 113.96W
06/17/2024 M58 MPH Box Elder UT Mesonet
Mesonet station UR308 2.5 NW Lucin.
&&Local storm report, Jun 17, 5:27 PM MDT, 4 hours 41 minutes before
Preliminary Local Storm Report
National Weather Service Salt Lake City UT
527 PM MDT Mon Jun 17 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM Non-Tstm Wnd Dmg 2 SSE Springville 40.14N 111.60W
06/17/2024 Utah UT Public
Public report of a tree down near Evergreen
Rd. and 400 E. in Springville.
&&Local storm report, Jun 17, 6:09 PM MDT, 3 hours 59 minutes before
Preliminary Local Storm Report
National Weather Service Salt Lake City UT
609 PM MDT Mon Jun 17 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM Non-Tstm Wnd Dmg 1 SSE Eagle Mountain 40.36N 111.98W
06/17/2024 Utah UT Local Official
A fallen powerline is blocking all lanes of
traffic on Pioneer Crossing. Eastbound
traffic is being diverted at Mountain View
Corridor. Westbound traffic is being
diverted at Medical Dr.
&&
CRKLocal storm report, Jun 17, 7:11 PM MDT, 2 hours 57 minutes before
Preliminary Local Storm Report
National Weather Service Salt Lake City UT
711 PM MDT Mon Jun 17 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM Non-Tstm Wnd Dmg Orem 40.30N 111.70W
06/17/2024 Utah UT Broadcast Media
Large tree down. Time is from when the
report was received.
&&
CRKLocal storm report, Jun 17, 10:05 PM MDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service Salt Lake City UT
1005 PM MDT Mon Jun 17 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 PM Non-Tstm Wnd Gst 6 NNE Coal City 39.76N 110.99W
06/17/2024 M72 MPH Carbon UT Mesonet
Mesonet station PC253 Ford Ridge.
0950 PM Non-Tstm Wnd Gst 12 NE Fremont 38.58N 111.48W
06/17/2024 M70 MPH Sevier UT Mesonet
Mesonet station UTHGP SR-72 at Hogan Pass.
0930 PM Non-Tstm Wnd Gst 1 NW Kenilworth 39.69N 110.81W
06/17/2024 M69 MPH Carbon UT Mesonet
Mesonet station PC155 Kenilworth.
0530 PM Non-Tstm Wnd Gst 25 WSW Hinckley 39.15N 113.07W
06/17/2024 M68 MPH Millard UT Mesonet
Mesonet station UTPR2 Portable Rwis 2.
0508 PM Non-Tstm Wnd Gst 2 WNW Lucin 41.37N 113.96W
06/17/2024 M66 MPH Box Elder UT Mesonet
Mesonet station UR308 2.5 NW Lucin.
0530 PM Non-Tstm Wnd Gst 11 ENE Wendover 40.78N 113.83W
06/17/2024 M66 MPH Tooele UT Mesonet
Mesonet station BFLAT Bonneville Salt Flats.
0610 PM Non-Tstm Wnd Gst 1 NNW Beaver 38.29N 112.65W
06/17/2024 M66 MPH Beaver UT Mesonet
Mesonet station UTBEV I-15 at Beaver.
0620 PM Non-Tstm Wnd Gst 5 NNE Marysvale 38.50N 112.22W
06/17/2024 M65 MPH Piute UT Mesonet
Mesonet station PC198 Iron Cap.
0620 PM Non-Tstm Wnd Gst 7 NNE Birdseye 40.01N 111.49W
06/17/2024 M64 MPH Utah UT Mesonet
Mesonet station PC196 Thistle.
0510 PM Non-Tstm Wnd Gst 6 W Nephi 39.73N 111.93W
06/17/2024 M63 MPH Juab UT Mesonet
Mesonet station PC349 Nephi West.
0515 PM Non-Tstm Wnd Gst 1 SSE Snowbird 40.56N 111.64W
06/17/2024 M62 MPH Utah UT Mesonet
Mesonet station HDP Central Wasatch Peaks -
West.
0455 PM Non-Tstm Wnd Gst 2 ENE Highland 40.43N 111.75W
06/17/2024 M61 MPH Utah UT Mesonet
Mesonet station PGRU1 Pleasant Grove.
0459 PM Non-Tstm Wnd Gst 16 W Knolls 40.73N 113.58W
06/17/2024 M61 MPH Tooele UT Mesonet
Mesonet station UR298 15.9 W Knolls.
0620 PM Non-Tstm Wnd Gst 5 SSE Levan 39.49N 111.84W
06/17/2024 M60 MPH Juab UT Mesonet
Mesonet station PC338 Horse Haven.
0510 PM Non-Tstm Wnd Gst 5 NW Tintic Jct 39.96N 112.24W
06/17/2024 M59 MPH Tooele UT Mesonet
Mesonet station UTBSU Sr-36 At Mp 6 Boulter
Summit.
0950 PM Non-Tstm Wnd Gst 5 W Duchesne 40.17N 110.49W
06/17/2024 M59 MPH Duchesne UT Mesonet
Mesonet station UTSTV US-40 at Starvation.
0450 PM Non-Tstm Wnd Gst 2 SSW Lindon 40.32N 111.73W
06/17/2024 M58 MPH Utah UT Mesonet
Mesonet station UTORM I-15 at Orem.
0508 PM Non-Tstm Wnd Gst 3 E Monroe 38.63N 112.06W
06/17/2024 M58 MPH Sevier UT Mesonet
Mesonet station SIGU1 Signal Peak.
0600 PM Non-Tstm Wnd Gst 2 NNW Saratoga Springs 40.37N 111.92W
06/17/2024 M58 MPH Utah UT Mesonet
Mesonet station UTPCR Pioneer Crossing.
0715 PM Non-Tstm Wnd Gst 3 NNE Callao 39.95N 113.70W
06/17/2024 M58 MPH Tooele UT Mesonet
Mesonet station DPG20 Callao.
0950 PM Non-Tstm Wnd Gst 5 SW Hurricane 37.10N 113.38W
06/17/2024 M58 MPH Washington UT Mesonet
Mesonet station UTSHR SR-7 at MP 19.5 Sand
Hollow.
&&Nearby
High Wind Warnings in Utah, 2024Every high wind warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.